Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 47, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at May 10, 2020, 4:27 PM EDT. It took effect at May 11, 2020, 1:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2020, 4:27 PM EDT (20:27 UTC)
- In effect from
- May 11, 2020, 1:00 AM EDT
- Expired
- May 11, 2020, 10:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
873 WHUS71 KCLE 102027 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 427 PM EDT Sun May 10 2020 LEZ144>149-110430- /O.NEW.KCLE.SC.Y.0047.200511T0500Z-200512T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 427 PM EDT Sun May 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 35 knots and waves 3 to 6 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 1 AM to 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-110430- /O.NEW.KCLE.SC.Y.0047.200511T0500Z-200511T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 427 PM EDT Sun May 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 11 AM EDT MONDAY... * WHAT...Northwest winds 15 to 20 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...From 1 AM to 11 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
6 follow-up statements
422 WHUS71 KCLE 110138 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 938 PM EDT Sun May 10 2020 LEZ144>149-110945- /O.CON.KCLE.SC.Y.0047.200511T0500Z-200512T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 938 PM EDT Sun May 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 4 to 7 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 1 AM to 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-110945- /O.CON.KCLE.SC.Y.0047.200511T0500Z-200511T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 938 PM EDT Sun May 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots and waves 2 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...From 1 AM to 11 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
069 WHUS71 KCLE 110828 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 428 AM EDT Mon May 11 2020 LEZ144>149-111630- /O.CON.KCLE.SC.Y.0047.000000T0000Z-200512T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 428 AM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ142-143-111500- /O.CON.KCLE.SC.Y.0047.000000T0000Z-200511T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 428 AM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Northwest winds 15 to 25 knots and waves 2 to 5 feet. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
124 WHUS71 KCLE 111400 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1000 AM EDT Mon May 11 2020 LEZ142-143-111700- /O.EXT.KCLE.SC.Y.0047.000000T0000Z-200511T1700Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 1000 AM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 knots and waves 2 to 4 feet. * WHERE...Lake Erie nearshore waters from Maumee Bay to Reno Beach OH and Lake Erie nearshore waters from Reno Beach to The Islands OH. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ144>149-112200- /O.CON.KCLE.SC.Y.0047.000000T0000Z-200512T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1000 AM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
509 WHUS71 KCLE 111659 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1259 PM EDT Mon May 11 2020 LEZ142-143-111800- /O.EXP.KCLE.SC.Y.0047.000000T0000Z-200511T1700Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 1259 PM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EDT THIS AFTERNOON... West winds have diminished to 15 to 20 knots over the western basin of Lake Erie. Waves have subsided to 1 to 3 ft over the nearshore waters. Therefore, the Small Craft Advisory will be allowed to expire. $$ LEZ144>149-120100- /O.CON.KCLE.SC.Y.0047.000000T0000Z-200512T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1259 PM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
724 WHUS71 KCLE 112003 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 403 PM EDT Mon May 11 2020 LEZ144>146-112115- /O.CAN.KCLE.SC.Y.0047.000000T0000Z-200512T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 403 PM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... West winds have decreased through the day to 10 to 20 knots and waves have subsequently subsided to 1 to 3 feet over the central basin. Therefore, the small craft advisory has been cancelled. $$ LEZ147>149-120200- /O.CON.KCLE.SC.Y.0047.000000T0000Z-200512T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 403 PM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 3 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
637 WHUS71 KCLE 120153 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 953 PM EDT Mon May 11 2020 LEZ147>149-120300- /O.EXP.KCLE.SC.Y.0047.000000T0000Z-200512T0200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 953 PM EDT Mon May 11 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... West-northwest winds of 10 to 15 knots and waves subsiding to 1 to 3 feet are expected for the overnight. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 10, 3:00 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 10, 3:00 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
300 PM EDT Sun May 10 2020
.SYNOPSIS...
Low pressure will track east across the eastern Great Lakes
tonight, bringing a cold front through the area. High
pressure will build across the region Monday and will remain
over the area through Wednesday night. A warm front will lift
into the area Thursday and remain across the region through the
end of the week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
A robust and strong mid level shortwave trough is currently
moving from the Upper Midwest into the southern Great Lakes
region this afternoon. A broken line of strong to severe
convection has developed across the upper Ohio Valley into
southern Michigan this afternoon. There have already been
reports of wind gusts up to 70 to 75 reported back in Indiana
this afternoon. We do not see any change in the environment
across western and northern Ohio as this line moves in later
this afternoon. The main threat will continue to be isolated
damaging wind gusts 60 to 70 mph. Widespread 40 to 50 mph wind
gusts will accompany the line of storms into early this
evening. The isolated severe threat will decrease by 9 pm this
evening as the line approaches the Ohio and Pennsylvania state
line.
An area of low pressure will move eastward across
southern Michigan towards southwestern New York by early Monday
morning. A cold front will move through the area later this
evening and overnight with colder air returning on the backside
of the exiting low pressure system. While surface temperatures
will remain safely above freezing, enough cold aloft may mix or change
rain showers to snow showers by morning for the primary and
secondary Snowbelt early Monday morning. No accumulations or
impacts are expected. Showers will gradually exiting northeast
Ohio and northwest Pennsylvania by early afternoon. Drier air
and high pressure will build in by late in the day and evening.
Clouds will slowly decrease from west to east during the late
afternoon and evening. Another night of freezing temperatures
looks likely for areas away from the lakeshore Monday night.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Model guidance show high pressure building in from the west Tuesday
through Wednesday night with rather benign weather setting up during
this time period. Cooler than average temperatures still expected
during this time period with temperatures about 10-15 degrees below
average on Tuesday and about 5 degrees below average on Wednesday.
Clear skies and light winds will result in a night of good
radiational cooling Tuesday night, which could produce some frost
Tuesday night and Wednesday morning.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Big pattern change expected beginning Thursday with a change to a
warmer and wetter pattern. High temperatures in the 70s with shower
and thunderstorm chances each day is expected through the extended
period.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
VFR conditions this afternoon will become MVFR by this evening
and widespread IFR ceilings by late tonight into Monday morning.
A cold front will move across the region late this afternoon
and early evening. Gusty southwest winds will be ahead of the
front up to 25 knots. Following the passage of the front, winds
will become westerly to northwester with gusts up to 25 knots
through Monday morning. Scattered showers will be likely with
5sm to 6sm drops in visibility with the showers. Have included a
2 hour window for possible scattered thunderstorms to impact
the northern Ohio TAF sites from west to east late this
afternoon and evening. There could be an isolated severe storm
with higher wind gusts up to 45 knots and some hail as the main
threats with any of the stronger convection. Ceilings will drop
tonight to IFR along with breezy and showery conditions at the
terminals. Some snow may mix in with the showers for YNG and ERI
but temperatures will stay above freezing. Ceilings may improve
to MVFR by late Monday morning.
Outlook...Non-VFR also possible with widespread rain showers
Wednesday night into Thursday. Scattered thunderstorms possible
on Thursday.
&&
.MARINE...
South to southwest winds hovering just below 20 knots (with a few
marine observations around 20 knots). Will hold off on Small Craft
Advisory as winds are fairly marginal at this point.
Low pressure will move east across Lake Erie tonight. Northwest
winds greater than 20 knots will develop on Lake Erie behind this
low, resulting in the need for a Small Craft Advisory tonight.
Strongest winds expected overnight Monday but northwest winds remain
around 15-20 knots during the day Monday. Generally weaker winds
ensue Monday night through at least Wednesday night when high
pressure moves east across the area. A warm front lifting north
across Lake Erie will induce southerly winds on Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 1 AM to 10 PM EDT Monday for
LEZ144>149.
Small Craft Advisory from 1 AM to 11 AM EDT Monday for LEZ142-
143.
&&
SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...SaundersHazardous weather outlook, May 10, 2:28 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 228 PM EDT Sun May 10 2020 OHZ003-006>013-017>022-027>032-036>038-047-111830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock- Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Marion-Morrow-Holmes-Knox- 228 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms are possible this afternoon into the early evening across portions of northern Ohio. A few storms could be strong to severe with isolated damaging wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-OHZ014-023-033-089-PAZ001>003-111830- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Ashtabula Inland- Trumbull-Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- 228 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 10, 4:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
427 PM EDT Sun May 10 2020
OHZ028-029-036-037-047-102115-
Crawford-Marion-Richland-Morrow-Knox-
427 PM EDT Sun May 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICHLAND...EASTERN
MARION...MORROW...CRAWFORD AND KNOX COUNTIES...
At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Willard to near Cardington. Movement
was east at 45 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Mansfield, Marion, Mount Vernon, Bucyrus, Mount Gilead, Galion,
Shelby, Ontario, Lexington, Crestline, Fredericktown, Gambier, Utica,
Cardington, Bellville, Plymouth, Centerburg, Ashley, New Washington
and Waldo.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8292 4042 8294 4044 8317 4070 8314
4070 8311 4099 8311 4099 8242 4082 8242
4078 8238 4073 8238 4073 8234 4024 8236
TIME...MOT...LOC 2026Z 249DEG 41KT 4104 8279 4049 8296
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Marion, Seneca, Wyandot | 57 min |
| May 10, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 55 min |
| May 10, 4:05 PM EDT | Special Marine Warning | CLE | 85 min | |
| May 10, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 46 min |
| May 10, 4:27 PM EDT | Special Weather Statement | CLE | Crawford, Knox, Morrow, Richland | 48 min |
| May 10, 4:58 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 47 min |
| May 10, 5:05 PM EDT | Special Marine Warning | CLE | 85 min | |
| May 10, 5:13 PM EDT | Special Weather Statement | CLE | Ashland, Holmes, Wayne | 77 min |
| May 10, 5:38 PM EDT | Special Weather Statement | CLE | Medina | 37 min |
| May 10, 5:43 PM EDT | Special Weather Statement | CLE | Cuyahoga | 32 min |
| May 10, 6:02 PM EDT | Special Weather Statement | CLE | Geauga, Lake, Portage, Stark, Summit | 58 min |
| May 10, 6:11 PM EDT | Special Marine Warning | CLE | 94 min | |
| May 10, 6:54 PM EDT | Special Weather Statement | CLE | Ashtabula, Mahoning, Trumbull | 66 min |
| May 10, 7:58 PM EDT | Special Weather Statement | CLE | Crawford | 77 min |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.